Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please listen.
Oct 26, 2005

I have enjoyed reading your answers to questions. But I feel that my question really has not been answer for me. On Truvada and Viracept, so many symtons are happening at one time. Dry eyes are going on right now. I read your answers to this. I went to my doctor office two times and they tell me I am having allergy problems, they gave me beconase and allergen drops. My eyes feel like they are pollen out or cloudy feeling. I just started the beconase. I wake up out of bed with this feeling. IT's irratating. I ask them did they check for other diseases, my T cells are 750 my viral load is undetectable? So they feel like it just me and stress. I have calm down and it still there. Will this ever go away???? They check me for diabetes every six months and it 87?? Can you give me one more last advice on what to do next on this question. Thanks.

Response from Dr. Henry

Generally eye complaints like you describe would not be related to either HIV or one of your HIV drugs though it can happen rarely. Beconase can take weeks to months to be effective. Dry eyes can also cause some of that type of irritation-have you seen an ophthalmologist (eye specialist) and have you been checked for dry eyes. If allergy is the likely cause then trying to clean your apartment/bedroom of all dust and using an air purifier helps sometimes. KH



Previous
previous neuropathy
Next
Bioequivalence Study of Sustiva and Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement